# SDR HEEA065219

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070264003
- Condition: Reads High
- Location: Dual Ammeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMMETER READS 50 AMPS HIGHER.
